# SDR SWAA084656

- Difficulty date: August 24, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N314SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23336
- Aircraft time: 72,395 hours, 67,768 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Rod End
- Part number: 65C26384
- Part serial: 412079X
- Condition: Worn
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CV CHECK, LT ELEVATOR TAB FAILED FREE PLAY CHECK.  REMOVED AND REPLACED LT ELEVATOR CONTROL ROD ENDS PER SWA EA.
